MAUDE Adverse Event Report: 3M COMPANY 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; BAIR HUGGER BLOOD/FLUID WARMER

3M COMPANY 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; BAIR HUGGER BLOOD/FLUID WARMER
Model Number 24370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has not been returned to 3m for analysis.3m is unable to verify the leak, identify exact location and root cause without the sample.3m has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m has initiated a field safety corrective action for lots associated with this issue.3m has implemented a change to address the identified manufacturing issue and will continue to monitor.
 
Event or Problem Description
A user facility reported during a transfusion in the operating room, 3m¿ ranger¿ blood/fluid warming high flow set, 24370, failed at the hub just below the bubble trap.No injuries or medical interventions were required due to the alleged malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct section d3 manufacturer name, city and state, from 3m health care to 3m company.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct section d4 model # from blank to 24370, and section d4 unique identifier (udi) # from (b)(4).

Brand Name
3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW
Common Device Name
BAIR HUGGER BLOOD/FLUID WARMER
Manufacturer (Section D)
3M COMPANY
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NYPRO PRECISION ASSEMBLIES
sor juana ines de la cruz
cd. industrial
tijuana, tijuana baja california 22444
MX   22444
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6514612670
MDR Report Key18342283
Report Number2110898-2023-00106
Device Sequence Number5414015
Product Code BSB
UDI-Device Identifier10707387792708
UDI-Public0110707387792708112205051725050510HM9213
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2025
Device Model Number24370
Device Catalogue Number24370
Device Lot NumberHM9213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/17/2023
Supplement Report FDA Received Date06/01/2024
06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown